Advertisement

Acta Mathematica Hungarica

, Volume 52, Issue 3–4, pp 255–263 | Cite as

Biduals of Banach algebras which are ideals in a Banach algebra

  • B. J. Tomiuk
Article
  • 25 Downloads

Keywords

Banach Algebra 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    C. A. Akemann, The dual space of an operator algebra,Trans. Amer. Math. Soc. 126 (1967), 286–302.Google Scholar
  2. [2]
    F. E. Alexander, The bidual ofA *-algebras of the first kind,J. London Math. Soc.,12 (1975), 1–6.Google Scholar
  3. [3]
    R. E. Arens, The adjoint of a bilinear operation,Proc. Amer. Math. Soc.,2 (1951), 839–848.Google Scholar
  4. [4]
    P. Civin and B. Yood, The second conjugate space of a Banach algebra as an algebra,Pac. J. Math.,11 (1961), 847–870.Google Scholar
  5. [5]
    J. Diximer,Les C *-algèbres et leurs représentations, Gauthier-Villars (Paris, 1968).Google Scholar
  6. [6]
    N. Dunford and J. Schwartz,Linear operators, Part I, Interscience Publishers (New York, 1958).Google Scholar
  7. [7]
    S. L. Gulick, Commutativity and ideals in the biduals of topological algebras,Pac. J. Math.,18 (1966), 121–137.Google Scholar
  8. [8]
    J. O. Hennefeld, A note on Arens products,Pac. J. Math. 26 (1968), 115–119.Google Scholar
  9. [9]
    J. O. Hennefeld, Finding a maximal subalgebra on which the two Arens products agree,Pac. J. Math.,59 (1975), 93–98.Google Scholar
  10. [10]
    N. Jacobson,Structure of rings, Colloq. Publications Amer. Math. Soc., Vol. 37 (1956).Google Scholar
  11. [11]
    M. Leinert, A contribution to Segal algebras,Manuscripta Math.,19 (1973), 297–306.Google Scholar
  12. [12]
    S. A. McKilligan, Arens regularity of certain Banach algebras which are ideals of a Banach algebra,Proc. Amer. Math. Soc.,50 (1975), 223–229.Google Scholar
  13. [13]
    B. J. Tomiuk, On some properties of Segal algebras and their multipliers,Manuscripta Math.,27 (1979), 1–18.Google Scholar
  14. [14]
    B. J. Tomiuk, Arens regularity and the algebra of double multipliers,Proc. Amer. Math. Soc.,81 (1981), 293–298.Google Scholar
  15. [15]
    P. K. Wong, The second conjugates of certain Banach algebras,Can. J. Math.,27 (1975), 1029–1035.Google Scholar

Copyright information

© Akadémiai Kiadó 1988

Authors and Affiliations

  • B. J. Tomiuk
    • 1
  1. 1.Department of MathematicsUniversity of OttawaOttawaCanada

Personalised recommendations